# SDR ASOA200900717

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 27 OUTBOARD UNDER FLOOR INTERCOSTAL ATTACH ANGLE CRACKED.   REPAIRED FS 484 LBL 27 O/B ATTACH ANGLE IAW REO 601R-53-41-059.
